# SDR REXA2025041800454

- Difficulty date: March 11, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 38,122 hours, 27,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOTTOM RETAINER SEAL AT PASSENGER DOOR STRUCTURE.   BOTTOM RETAINER SEAL AT PASSENGER DOOR STRUCTURE WAS REPLACED PERV CRJ-900 SRM 51-42-10-001-001-A01
